# SDR ASOA04047

- Difficulty date: January 18, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: 32156222
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4749 - DURING DESCENT FROM SRQ-ATL, A STRONG BURNING ODOR OCCURRED FOR APPROXIMATELY ONE MINUTE WHEN THE POWER WAS BROUGHT FROM IDLE TO CRUISE WITH THE ENGINE BLEEDS ON.  THE ODOR DID NOT OCCUR WHEN THE BLEEDS WERE SELECTED TO THE AUXILIARY POWER UNIT.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE REGULATING SHUTOFF VALVE ON THE TENTH STAGE BLEED AIR SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
